# SDR JJBA20231204039

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 42,069 hours, 28,917 cycles
- System (JASC): 3400 · Navigation System
- Part: Processor
- Part number: 7014700626
- Part serial: 04107554
- Condition: Inoperative
- Location: Unknown
- Part time: 42,069 hours, 28,917 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED MISMATCH BTWEEN CAPT, FO AND ISIS AT 35000. INSPECTED AND DRAINED WATER FROM PITOT 1 AND 2 DRAIN LINES. PERFORMED OPERATIONAL CHECK OF ADC AND PITOT/STATIC HEATING SYSTEM. ADC AND PITOT/STATIC HEATING CHECKS WERE SATISFACTORY. REMOVED AND REPLACED ADC #1. OPS CHECK FAILED. FOUND PITOT AND STATIC HOSE CONNECTING TO ADC 1 PLUS STATIC HOSE CONNECTING TO ADC 2 CRACKING AND DAMAGED. PITOT SYSTEM 1 UNSAT, PITOT SYSTEM 2 SAT. FOUND FITTING FOR #1 STATIC HOSE LOOSE AT ANEMOTRIC STATIC PORT #1, RESECURED FITTING. PERFORMED PITOT SYSTEM 1 AND 2 LEAK CHECK. BOTH 1 AND 2 SAT.
